Birth Control (Contraception) Community
Irregular period after contraception
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Irregular period after contraception

Ive been on yasmin birth control pill for 2 years ive been off it for 2 months and my period is irregular just wondering how long till my period is regular again as we would like to try  for a baby soon
Avatar_dr_f_tn
Hi there,
After stopping the pills your body goes back to normal after few days and in fact few women may conceive immediately after being off pills. On the other hand, it can take a few months for your body to start ovulating and menstruating on its own and there may be a delay before the normal menstrual cycles returns seen in women who had irregular periods before taking pills. Since your menstrual cycle hasn't returned to normal after a few months, you will need tests for your hormone levels. Irregular periods could be due to ovarian dysfunction, high levels of stress, extreme changes in weight, chronic anxiety etc.If your periods do not regularize in few months then you may need evaluation. I hope it helps.
Best wishes and regards!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
136956_tn?1425609872
Blank
ticked
Mississauga, ON